Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

PCOS, on camila, have bloating, tiredness, nausea, mood swings. Had unprotected sex, got bleeding after coming off Kariva. Pregnancy?

I had unprotected sex two days ago with my boyfriend. I was off bc for a week because of headaches and i have been on camila for about 5 days now. I also have PCOS . I was bleeding last week after being taken off Kariva. but not sure if it was period or not because my actual period was 2 weeks ago. Today I feel bloated, tired, some nausea , and yesterday I was SUPER moody. Could I be pregnant? or is it something else?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2014
Thanks for the query.
From your question I understand that you have been taking tablet kariva until before one week and had bleeding after that and later you were started on tablet camila since last 5 days.

If you have been taking the kariva tablet regularly, there is no reason for pregnancy. Also it is way too early for symptoms of pregnancy to come after 2 days since sexual contact.

Your symptoms are most probably related to the cariva pills that cause bloating, nausea, mood swings and tiredness. The symptoms usually gets settled after a few days of use.

My suggestion for you would be to wait until your next period as it is not possible to detect pregnancy by any method at this early stage. If the period is regular [as it most likely would be], you need not worry. If not , then do a urine pregnancy test 7 days after the missed period to check for pregnancy.

Hope this helped you.
Feel free to contact me whenever you need help.
Thanks for using HCM and have a good day.
Dr. Madhuri Bagde
Consultant Obstetrics and Gynecology
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor